Obserwuj
Radosław Adamczak
Radosław Adamczak
Institute of Mathematics, University of Warsaw
Zweryfikowany adres z mimuw.edu.pl - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
A tail inequality for suprema of unbounded empirical processes with applications to Markov chains
Radoslaw Adamczak
Electron. J. Probab 13, 1000–1034, 2008
1942008
Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles
R Adamczak, A Litvak, A Pajor, N Tomczak-Jaegermann
Journal of the American Mathematical Society 23 (2), 535-561, 2010
1762010
Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 34 (1), 61-88, 2011
1302011
Concentration inequalities for non-Lipschitz functions with bounded derivatives of higher order
R Adamczak, P Wolff
Probability Theory and Related Fields 162 (3-4), 531-586, 2015
892015
Moment inequalities for U-statistics
R Adamczak
The Annals of Probability 34 (6), 2288-2314, 2006
732006
A note on the Hanson-Wright inequality for random vectors with dependencies
R Adamczak
Electronic Communications in Probability 20, 2015
722015
On the Marchenko-Pastur and circular laws for some classes of random matrices with dependent entries
R Adamczak
Electron. J. Probab 16 (37), 1068-1095, 2011
622011
Sharp bounds on the rate of convergence of the empirical covariance matrix
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 349 (3-4), 195-200, 2011
622011
Circular law for random matrices with exchangeable entries
R Adamczak, D Chafaï, P Wolff
Random Structures & Algorithms 48 (3), 454-479, 2016
402016
A Short Proof of Paouris' Inequality
R Adamczak, R Latala, AE Litvak, K Oleszkiewicz, A Pajor
Canadian mathematical bulletin 57 (1), 3-8, 2014
352014
Logarithmic Sobolev inequalities and concentration of measure for convex functions and polynomial chaoses
R Adamczak
Arxiv preprint math/0505175, 2005
352005
CLT for Ornstein-Uhlenbeck branching particle system
RĹ Adamczak
Arxiv preprint arXiv:1111.4559, 2011
31*2011
Exponential concentration inequalities for additive functionals of Markov chains
R Adamczak, W Bednorz
ESAIM: Probability and Statistics 19, 440-481, 2015
302015
A few remarks on the operator norm of random Toeplitz matrices
R Adamczak
Journal of Theoretical Probability 23 (1), 85-108, 2010
272010
Smallest singular value of random matrices with independent columns
R Adamczak, O Guédon, A Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 346 (15-16), 853-856, 2008
272008
Tail estimates for norms of sums of log-concave random vectors
R Adamczak, R Latała, AE Litvak, A Pajor, N Tomczak-Jaegermann
Proceedings of the London Mathematical Society, pdt031, 2013
242013
Tail and moment estimates for chaoses generated by symmetric random variables with logarithmically concave tails
RĹ Adamczak
Arxiv preprint arXiv:1007.1431, 2010
242010
Geometry of log-concave ensembles of random matrices and approximate reconstruction
R Adamczak, R Latała, AE Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 349 (13-14), 783-786, 2011
222011
Circular law for random matrices with unconditional log-concave distribution
R Adamczak, D Chafai
Communications in Contemporary Mathematics 17 (04), 1550020, 2015
212015
Condition number of a square matrix with iid columns drawn from a convex body
R Adamczak, O Guédon, A Litvak, A Pajor, N Tomczak-Jaegermann
Proceedings of the American Mathematical Society 140 (3), 987-998, 2012
212012
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20